# SDR GTIA2022083036623

- Difficulty date: August 28, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 14,768 hours, 6,301 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 51986
- Condition: Inoperative
- Location: Zone 900
- Part time: 1,166 hours, 538 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHK, FOUND FWD MEGA PHONE INOP-REMOVED AND REPLACED FWD MEGA PHONE. OPS CHECK GOOD IAW SPIRIT AIRLINES DRAWING NK321-2560-EQ. NO DEFECTS NOTED.
